[tex-live] Bug#773668: okular shows "jumping" letters in pdf documents generated using pdflatex with russian babel

Martin Schröder martin at oneiros.de
Sun Dec 21 22:51:32 CET 2014

2014-12-21 20:09 GMT+01:00 Askar Safin <safinaskar at mail.ru>:
> Steps to reproduce:
> * Create the following file tex.tex:
> \documentclass[a4paper]{article}
> \usepackage[russian]{babel}
> \begin{document}
> Lorem ipsum dolor sit amet, consectetuer adipiscing elit, sed ...
> \end{document}
> * pdflatex tex.tex
> * okular tex.pdf
> * Adjust zoom until you will see ugly "jumping" letters (i. e. one letter is up, and the following letter in the same word is down). For example, on my laptop with screen resolution 1600 x 900 pixels and physical size
> 214.8 cm x 381.9 cm zoom 100 % will go
> What I see? Well, "jumping" letters. I see something like this: "LOrEm IpSum DOlOr SIT AmEt ...". See screenshot: http://picpaste.com/y-gh3PH69b.png .

I can not reproduce this with TL2014 and okular 4.14.3.


More information about the tex-live mailing list